# SDR AALA202508010649

- Difficulty date: July 27, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #6 TIRE STARTED SLOWLY LOOSEING PRESSURE AND CI=ONTINUED TO FALL, PAN-PAN WAS DECLARED AND EMERGENCY VEHICLES DISPATCHED. AIRCRAFT LANDED WITHOUT INCIDENT AND TAXI TO GATE. MAINTENANCE REOLACED  #6 MLG TIRE IAW AMM 32-45-01.
